# SDR REXA201000285

- Difficulty date: December 2, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N8808H
- Make and model: Cndair CL6002B19
- Aircraft serial: 7808
- Aircraft time: 17,324 hours, 14,885 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 601R140021
- Part serial: SBRJ835
- Condition: Dented
- Location: Te Flap
- Part time: 17,324 hours, 14,885 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A SINGLE INDENTATION WAS FOUND ON THE LEFT WING INBOARD FLAP LOWER SURFACE FORWARD OF THE AFT SPAR AT WS = 136.  THE DAMAGE IS RECORDED AS 3.0 INCHES LONG BY 2.85 INCHES WIDE WITH A MAXIMUM DEPTH OF 0.027 INCH.  THE DISCREPANCY IS LOCATED 11 INCHES INBOARD FROM THE OUTBOARD EDGE AND 14 INCHES FORWARD OF THE FLAP TRAILING EDGE.  TEMPORARY REPAIR IAW STS ENGINEERING EA 5-2010-295. REPEAT INSPECTIONS EVERY A CHECK INTERVAL.  AT THE NEXT SCHEDULED C CHECK MAINTENANCE INTERVAL, NOT TO EXCEED 5,000 FLIGHT HOURS, PERMANENT REPAIR IAW IN ACCORDANCE WITH CRJ-200 STRUCTURAL REPAIR MANUAL SRM 57-52-00, REPAIR NR 2 FLUSH REPAIR TO INBOARD FLAP SKIN OR REPAIR NR 3 NON-FLUSH REPAIR TO INBOARD FLAP SKIN.
